# SDR ASAA2017112622695

- Difficulty date: November 26, 2017
- Submitted: November 27, 2017
- Operation: Air carrier
- Aircraft: N626AS
- Make and model: Boeing 737790
- Aircraft serial: 30793
- Aircraft time: 53,544 hours, 23,934 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide Arm
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RAMP REPORTED THE L1 DOOR WILL NOT CLOSE.  ACFT GROUNDED.  VERIFIED L1 DOOR DOES NOT CLOSE PARALLEL TO FUSELAGE ON FINAL STAGE AND HARD TO CLOSE FROM INSIDE,  ADJUSTED THE L1 DOOR GUIDE ARM IAW AMM 52-11-00-820-801, STEP 2, PARA H. DOOR OPS CHECKED GOOD.
